Adderall 20 and Urinary tract infection - from FDA reports
There is no Urinary tract infection reported by people who take Adderall 20 yet. This review analyzes which people have Urinary tract infection with Adderall 20. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On May, 30, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Urinary tract infection when taking Adderall 20?
Adderall 20 has active ingredients of amphetamine aspartate; amphetamine sulfate; dextroamphetamine saccharate; dextroamphetamine sulfate. It is often used in attention deficit hyperactivity disorder. (latest outcomes from Adderall 20 2,393 users)
Urinary Tract Infection
Urinary tract infection has been reported by people with multiple sclerosis, rheumatoid arthritis, high blood pressure, osteoporosis, pain (latest reports from 119,348 Urinary tract infection patients).
Browse all side effects of Adderall 20a b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Urinary tract infectionUrinary tract infection
Could your condition cause Urinary tract infectionUrinary tract infection
What would happen?
Can you answer these questions?
I have been on Divigel 0.5 mg daily for the past ten years and have no problems with the product. A few years ago I decided (without my doctor) to apply the gel every other day. The result was an UTI. My doctor told me I would need to be on Divigel for the rest of my life. The reason is if I ...
I'm 16 and a virgin so therefore I am not pregnant On september after my period I ended up at the ER due to vomiting and a Urinary Tract Infection and now I missed my period I was suppose to get it the 1st of this month on the second week I stained myself and it was blood and then the next day ...
I had been having some bleeding between periods 3 times prior (it was very little blood and it increased each time) and I thought it was from taking too much Tylenol for cramps and pains but I went to urgent care and was told I have a UTI (urinary tract infection). I believe the ciprofloxacin ...
You may be interested in these reviews
Hi! I am suspecting that i got a uti because of b-vitamin intake. I t was a high dose product I took twice, and I suspect it caused my uti who does not want to go away. Anyone else experienced this with high doses of b-vit? (I was recommended to begin taking this because of stress) / Vic
I started taking Campral 3 days ago. It def makes me feel a little weird. I also take Adderal 40 mg a day. Does anyone else feel out of it when taking Campral ? I also have a headache on it. I have been taking half a pill 3 times a day. Ugh this sucks !
I have had frequent UTI's ever since becoming sexually active (a UTI every 2-3 months). I can fend them off with lots of water and cranberry pills, which I prefer over taking antibiotics so frequently. Then last weekend, I had a UTI that spiraled into severe very quickly and included vertigo ...